[ Follow Ups ] [ Post Followup ] [ Heel Pain Message Board ]
Posted by Janet on September 03, 1998 at 23:53:24:
yes, I have been seeing a PT for about 3 weeks now , 3 times a week. The first week I was getting regular ultrasound on my heels/feet, and then for the last two weeks I got the phonophoresis where they use a steriod, Dexmethasone in place of the regular gel they were using for the ultrasound. ( I guess it is still considered ultrasound). In addition, I am getting deep heat to my lower back due to a bulging disk.
I haven't had a shot in the heels since July......my podiatrist said he didn't want to mess up and "mask" any symptoms/pain that my neurologist may be able to use to diagnose something else, like a nerve disorder. I got the nerve conduction tests, and all were normal except muscle spasm in my lower back, calves, ankles, and feet.. He did an MRI to rule out Multiple Sclerosis, and it was negative. The bad thing about holding off on the shots is I only get to see this Neurologist about every 5-6 months becuase he is soooo good. So, I don't really feel like getting the shots would be hurting when I hardly ever see this Dr. anyway.
My feet were sooooo bad up until today that I was about ready to "lay it down" so to speak. You can only take so much chronic pain until you start to LOOSE IT!! I needed relief.....so I finally went back to the podiatrist today and basically demanded shots.......and I got them. I had to get the Neurologist to OK it though.
I am thinking about getting a referral started on a new podiatrist so I can get a second opinion.
In the last 2 years I have gotten like 10 cortisone/steriod shots and I think it is time for someone to care enough to help me taking into consideration just how much money I have given these Doctors!!
On the up side, during the last two months that I haven't been getting the cortisone/steriod shots I have actually lost 8 pounds. I wonder if it is the shots that made me gain the weight??
Post a Followup